# SDR 2003F00091

- Difficulty date: December 28, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N513AT
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- Aircraft time: 3,532 hours, 1,245 cycles
- Engine: Rroyce RB211535E4
- Engine time: 3,551 hours, 1,251 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG052AC
- Part serial: 13001758
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,532 hours, 1,245 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(ORIG-CLOSED) FLT 864.  NR 2 ENGINE MAX POWER IN CLIMB WAS 1.30 EPR, DROPPING TO 1.20 IN CLIMB AT FL 230. EEC/LIMITER OFF NO HELP. AIRCRAFT CONTINUED. MAINTENANCE REMOVED AND REPLACED THE RT ENGINE FUEL FLOW GOVERNOR IAW AMM.   LEAK CHECKS GOOD, COMPLIED WITH MM HIGH POWER TEST.   AIRCRAFT RETURNED TO SERVICE.
